American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5374) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] H. Wu. A structure theorem for complete noncompact hypersurfaces of nonnegative curvature. Bull. Amer. Math. Soc. 77 (1971) 1070-1071. MR 0284959.
Abstract, references, and article information   
View Article: PDF

[2] Bang-yen Chen. On an inequality of mean curvatures of higher degree. Bull. Amer. Math. Soc. 77 (1971) 157-159. MR 0267491.
Abstract, references, and article information   
View Article: PDF

[3] C. E. Harle. Rigidity of hypersurfaces of constant scalar curvature. Bull. Amer. Math. Soc. 76 (1970) 719. MR 0257938.
Abstract, references, and article information   
View Article: PDF

[4] Alan B. Poritz. On parallelism in Riemannian manifolds. Bull. Amer. Math. Soc. 76 (1970) 760-762. MR 0281126.
Abstract, references, and article information   
View Article: PDF

[5] Robert Osserman. Minimal varieties. Bull. Amer. Math. Soc. 75 (1969) 1092-1120. MR 0276875.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia